| Model Number |
11460-010T |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/29/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The complaint was forwarded to the manufacturing facility where it is currently still under investigation.A follow-up report will be filed once the results have been completed.
Event or Problem Description
Customer reported, staff member squeezed newborn heel warmer to activate and the gel leaked out.Immediately upon squeezing, the product packaging separated along an edge causing a hole and inner contents to leak out.Customer fears staff or patient could be hurt from warmer leaking out.No injury to patient or staff for this incident.
Additional Manufacturer Narrative
Two samples were received for evaluation.The samples were heated back to a liquid state and then visually inspected for any defects.The root-cause of failure could not be confirmed.Device history record review was completed on the reported lot v2h177, and the lot was manufactured and released in compliance with all requirements.Cardinal health has made a business decision to close the site which manufactures product 11460-010t and transition to a third-party manufacturer.